# SDR CALA9900808

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 158
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT WING I/B FALSE SPAR UPPER CAP CORRODED O/B OF SPAR INNER MOST END AT XW 158.  THE CORROSION WAS REMOVED AND FALSE SPAR WAS REPAIRED IAW ECRA 5722-01004.
